# SDR CALA2025051504703

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 80,031 hours, 34,818 cycles
- Engine: Iae V2522A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: EB101729C
- Part serial: KNA010
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 28,992 hours, 20,557 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, Z
- Precautionary procedure: A

## Discrepancy

ENG 2 STALL ON CLIMBOUT. NOTICABLE YAW. ECAM CLEARED ITSELF. NO SHUTDOWNOPENED UP ENGINE NUMBER 2 FOR BOROSCOPE INSPECTION PER TSM 71-00-00-810-809-A STEP D2(A).PLEASE NOTE I ONLY BROKE LOOSE BOROSCOPE PLUGS 3 TO 7 PER THE AMM  72-00-00-200-016-B. BOROSCOPE PLUGS ARE STILL INSTALLED, JUST LOOSE REFER TO PICTURE BELOW FOR REFENENCE OF LOCATION.BOROSCOPE STREAMERS ARE AT THE HANGER AND HAVE BEEN REQUESTED TO BE BROUGHT DOWN TO GATE B16 ASAP. PLEASE NOTE THAT BLEED VALVE AND GASKETS HAVE BEEN ORDERED AND IS CURRENTLY SITTING IN THE LEADS OFFICE IN T1 SENT TO INSP ACP BORO IAW AMM 71-00-00-710-019-B. NO LIMITING FOUND COMPLETED CLOSEUP OF BORESCOPE INSPECTION. REF LPS 4821191, 4822461, 4821212, 4821202, AND 4821221 FOR PLUG INSTALLATIONS. PERFORMED OPS TEST OF FADEC SYSTEM. NO FAULTS FOUND REF MM 73-22-00-710-040-A.  PERFORMED DVI OF THE BURNER PRESSURE SENSOR TUBE AND PURGE OF THE BURNER PRESSURE SENSE LINE. REF MM 73-22-49-220-040-A. NO MOISTURE FOUND. NEXT STEP TO PERFORM FUNCTIONAL CHECK OF THE HPC 7TH STAGE 7A AND 7C BLEED VALVES. REF TSM 71-00-00-810-809-A ADD EMP:431164 STEP 4 D (5). R/R 10TH,7B,7A STAGE BLEED VALVE PERFORMED FUNCTIONAL CHECK OF HPC 7TH STAGE BLEED VALVES (AMM 75-32-51-700-010COMPLETED TSM 71-00-00-810-809-A. HIGH POWER ASSURANCE TEST NO 11 REF AMM 71-00-00-710-013-C. OPS CHECK GOOD. NO MATERIAL FOUND. TAT INDICATING WITHIN 1 DEGREE CELCIUS. NOMADDITIONAL FAULTS NOTED. PLANE RETURNED TO NORMAL CONDITION.
